# SDR SWI2023F00019

- Difficulty date: February 5, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 AFT CENTER COCKPIT FLOOR SUPPORT IS CRACKED      (C-CHECK RO 3/11/2023)    REPAIRED FS280 AFT CENTER COCKPIT FLOOR SUPPORT REF DWG 600-34017, REV: AD, CRJ200 SRM 51-42-06, REVISION 39:   MAR 10/2021.C/W 51-900-1003-SKY
